Has anyone suffered pain on Chest and Stomach by taking Edarbi... I feel painful on left chest... and stomache after the first and second day medication
According to Drugs.com:
"Call your doctor at once if you have:
feeling like you might pass out;
urinating less or not at all;
confusion, loss of appetite, vomiting, pain in your side or lower back; or
swelling, rapid weight gain.
Other common side effects may include:
mild dizziness; or
weakness, tired feeling."
You might be having muscle spasms. If you are having esophageal spasms, the pain will radiate into your chest and hurt like the dickens. To be certain, however, contact your doctor to rule out any more serious issues.
- Edarbi Information for Consumers
- Edarbi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Edarbi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2018 • 4 answers
Updated 29 Mar 2012 • 1 answer
Updated 15 Jun 2015 • 1 answer
Updated 27 Apr 2017 • 1 answer
How long before side effects stop after stopping medication of trulicity/ severe upper stomach pain?
Updated 27 Jun 2018 • 1 answer